Alert archive / Indiana / Freeze Warnings in 2016

Freeze Warning 3, NWS Indianapolis, IN

April 7, 201624 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 7, 2016, 3:26 PM EDT for 24 counties in Indiana. It took effect at Apr 8, 2016, 3:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2016, 3:26 PM EDT (19:26 UTC)
In effect from
Apr 8, 2016, 3:00 AM EDT
Expired
Apr 8, 2016, 9:00 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
All 24 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jennings County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 25 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

237 
WWUS73 KIND 071926
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EDT THU APR 7 2016


INZ036-037-039>042-045>049-054>057-064-065-072-080330-
/O.UPG.KIND.FZ.A.0003.160408T0700Z-160408T1300Z/
/O.NEW.KIND.FZ.W.0003.160408T0700Z-160408T1300Z/
/O.NEW.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/
MONTGOMERY-BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
BARTHOLOMEW-DECATUR-JENNINGS-
INCLUDING THE CITIES OF...CRAWFORDSVILLE...ANDERSON...MUNCIE...
INDIANAPOLIS...SHELBYVILLE...COLUMBUS
326 PM EDT THU APR 7 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. THE FREEZE WATCH
IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES EARLY FRIDAY MORNING WILL FALL INTO
  THE UPPER 20S AND LOWER 30S.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

INZ021-029>031-038-063-080330-
/O.NEW.KIND.FZ.W.0003.160408T0700Z-160408T1300Z/
/O.NEW.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-TIPTON-BROWN-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO
326 PM EDT THU APR 7 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. 

* TEMPERATURE...TEMPERATURES EARLY FRIDAY MORNING WILL FALL INTO
  THE UPPER 20S.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

INZ028-035-043-044-051>053-060>062-067>071-080330-
/O.NEW.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/
WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES...
BEDFORD...SEYMOUR
326 PM EDT THU APR 7 2016

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL
  INTO THE MIDDLE AND UPPER 20S.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
DRT
3 follow-up statements
258 
WWUS73 KIND 080153
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
953 PM EDT THU APR 7 2016

INZ021-029>031-036>042-045>049-054>057-063>065-072-081000-
/O.CON.KIND.FZ.W.0003.160408T0700Z-160408T1300Z/
/O.CON.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-
HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW-
DECATUR-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...
COLUMBUS
953 PM EDT THU APR 7 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURE...TEMPERATURES EARLY FRIDAY MORNING WILL FALL INTO 
  THE UPPER 20S AND LOWER 30S. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

INZ028-035-043-044-051>053-060>062-067>071-081000-
/O.CON.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/
WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES...
BEDFORD...SEYMOUR
953 PM EDT THU APR 7 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL 
  INTO THE MIDDLE AND UPPER 20S. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
898 
WWUS73 KIND 080734
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 AM EDT FRI APR 8 2016

...WIDESPREAD HARD FREEZE EXPECTED TONIGHT...

INZ021-029>031-036>042-045>049-054>057-063>065-072-081545-
/O.UPG.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/
/O.NEW.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/
/O.CON.KIND.FZ.W.0003.000000T0000Z-160408T1300Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-
HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW-
DECATUR-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...
COLUMBUS
334 AM EDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES THIS MORNING WILL FALL INTO THE UPPER
  20S AND LOWER 30S. TEMPERATURES EARLY SATURDAY MORNING WILL
  FALL INTO THE MID 20S ACROSS THE AREA.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ028-035-043-044-051>053-060>062-067>071-081545-
/O.UPG.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/
/O.NEW.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/
WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES...
BEDFORD...SEYMOUR
334 AM EDT FRI APR 8 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO
  THE MIDDLE AND UPPER 20S.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
381 
WWUS73 KIND 081320
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
920 AM EDT FRI APR 8 2016

...WIDESPREAD HARD FREEZE EXPECTED TONIGHT...

INZ021-029>031-036>042-045>049-054>057-063>065-072-082130-
/O.EXP.KIND.FZ.W.0003.000000T0000Z-160408T1300Z/
/O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-
HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW-
DECATUR-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...
COLUMBUS
920 AM EDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT
SATURDAY...
...FREEZE WARNING FOR THIS MORNING HAS EXPIRED...

* TEMPERATURE...TEMPERATURES HAVE RISEN INTO THE 30S THIS
  MORNING...THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO
  EXPIRE. THE FREEZE WARNING FOR LATE TONIGHT AND EARLY SATURDAY
  WILL CONTINUE AS TEMPERATURES EARLY SATURDAY MORNING WILL FALL
  INTO THE MID 20S ACROSS THE AREA.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ028-035-043-044-051>053-060>062-067>071-082130-
/O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/
WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES...
BEDFORD...SEYMOUR
920 AM EDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT
SATURDAY...

* TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL 
  INTO THE MIDDLE AND UPPER 20S. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

RYAN

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 7, 12:35 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 7, 12:35 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1235 PM EDT THU APR 7 2016

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 346 AM EDT THU APR 7 2016

AN UPPER TROUGH OVER THE EASTERN U.S. WILL KEEP TEMPERATURES BELOW
NORMAL FOR THE NEXT FEW DAYS WITH OFF AND ON CHANCES FOR
PRECIPITATION. TEMPERATURES WARM A LITTLE FOR THE WORK WEEK BUT
STILL REMAIN MOSTLY BELOW NORMAL. ANOTHER FRONTAL SYSTEM WILL
BRING RAIN SUNDAY THROUGH MONDAY NIGHT AND CHANCES FOR
THUNDERSTORMS MONDAY AND MONDAY NIGHT.

&&

.NEAR TERM /UPDATE FOR TODAY/...

ISSUED AT 928 AM EDT THU APR 7 2016

NO SUBSTANTIAL CHANGES MADE. THERE ARE FAIRLY LARGE CLEAR SKY
AREAS OVER ILLINOIS AT THIS TIME BUT UNDER COLD CYCLONIC FLOW
THESE SHOULD FILL IN A FAIR AMOUNT AS DAY PROGRESSES. BOTTOM LINE
FOR INDIANA IS THAT SOME WESTERN COUNTIES MAY EXPERIENCE A MIX OF
SUN AND CLOUD FOR A FEW HOURS THIS MORNING BUT THEN MOSTLY CLOUDY
CONDITIONS WILL TAKE OVER.

SCATTERED LIGHT RAIN SHOWERS ARE EMBEDDED WITHIN THIS CYCLONIC
FLOW AND LIKELY WILL INCREASE IN COVERAGE AS THE DAYTIME HEATING
CONTINUES.

AS FOR DAYTIME HEATING...THERE WILL NOT BE MUCH OF THAT WITH
CLOUDY SKIES AND OCCASIONAL SHOWERS KEEPING THINGS DAMP SO MAXS OF
UPPER 40S TO LOWER 50S APPEAR ON TARGET.

WINDS REMAIN GUSTY IN THIS PATTERN AND WITH DAYTIME HEATING WILL
STRENGTHEN A BIT MORE OVER CURRENT VALUES.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

ISSUED AT 346 AM EDT THU APR 7 2016

FORECAST FOCUS IS ON TEMPERATURES AND PRECIP CHANCES ALONG WITH
PRECIP TYPE THROUGH SATURDAY. MODELS ARE IN DECENT AGREEMENT AND
GENERALLY USED A CONSENSUS.

TONIGHT MODELS ARE IN AGREEMENT THAT FORCING WILL BE SPLIT AROUND
INDIANA DURING THE TONIGHT PERIOD ALLOWING A BRIEF BREAK FROM
PRECIPITATION. TEMPERATURES SHOULD FALL NEAR OR BELOW FREEZING IN
THE NORTH AND EASTERN COUNTIES AND ISSUED A FREEZE WATCH IN THOSE
PLACES WHERE THE GROWING SEASON HAS STARTED. IN THE SOUTH AND
SOUTHWEST THOUGH WARM ADVECTION WILL BEGIN AND CLOUDS WILL
INCREASE LATE DURING THE OVERNIGHT AND THIS COULD KEEP LOW ABOVE
FREEZING SO LEFT THAT AREA OUT OF THE HEADLINE.

FRIDAY ANOTHER SURFACE LOW WILL MOVE SOUTHEAST FROM WISCONSIN
THROUGH NORTHEAST INDIANA. THIS WILL PROVIDE FORCING FOR CHANCES
FOR A MIX OF RAIN AND SNOW IN THE NORTH IN THE MORNING AND RAIN
SOUTH BEFORE TEMPERATURES WARM ENOUGH FOR RAIN EVERYWHERE IN THE
AFTERNOON. COLD AIR ALOFT WILL ADVECT IN FOR THE AFTERNOON
BRINGING STEEP LAPSE RATES AND A SLIGHT CHANCE FOR THUNDERSTORMS.
BEHIND THE SYSTEM WILL STILL SEE SOME WRAPAROUND SNOW SHOWERS
EARLY FRIDAY NIGHT...AND THE COLD ADVECTION ON THE BACK SIDE OF
THE LOW WILL ALLOW TEMPERATURES TO DROP BACK INTO THE MID TO UPPER
20S.

BY SATURDAY MORNING PRECIP SHOULD BE OVER BUT THE COLD ADVECTION
WILL KEEP HIGHS IN THE UPPER 30S TO LOWER 40S. SATURDAY NIGHT
AGAIN LOOKS LIKE LOW TEMPERATURES WILL BE IN THE MID 20S TO AROUND
FREEZING.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

ISSUED AT 204 AM EDT THU APR 7 2016

ECMWF SUGGESTS HIGH PRESSURE DEPARTING THE OHIO VALLEY ON SUNDAY
AS A WARM FRONT APPROACHES FROM THE SOUTHWEST. AMPLE SOUTHERLY
FLOW ASSOCIATED WITH THE FRONT SUGGEST GOOD FORCING AND
SUPERBLENDS POPS APPEAR REASONABLE. AS LOW PRESSURE THEN PUSHES
THROUGH THE GREAT LAKES ON MONDAY...ECMWF SUGGEST ANOTHER COLD
FRONT GETTING DRAGGED ACROSS CENTRAL INDIANA. ONCE AGAIN GOOD
FORCING AND MOISTURE LOOK TO BE IN PLACE TO ALLOW FOR RAIN
CHANCES.

HIGH PRESSURE IN THE WAKE OF THE COLD FRONT SHOULD PROVIDE DRY
WEATHER FOR THE MIDDLE OF THE NEXT WORK WEEK...HOWEVER
TEMPERATURES SHOULD REMAIN BELOW NORMALS AS THE HIGH PRESSURE
SYSTEM ARRIVES FROM CANADA AND IS A COOL AIR MASS.

&&

.AVIATION /DISCUSSION FOR THE 071800Z TAFS/...
ISSUED AT 1235 PM EDT THU APR 7 2016

CEILINGS GENERALLY 025-040 EXPECTED THROUGH LATE THIS EVENING AT THE
TERMINALS...ALTHOUGH THE LOWER MVFR CEILINGS MAY TEND TO LIFT WITH TIME
THIS AFTERNOON DUE TO THE DIURNAL WARMING OF THE BOUNDARY LAYER. SCATTERED
LIGHT SHOWERS ARE POSSIBLE THROUGH SUNSET UNDER THE COLD UPPER TROUGH...BUT
AT THIS TIME ANY IMPACTS TO CEILING OR VISIBILITY LOOK TO BE BRIEF.

FREQUENT SURFACE GUSTS AROUND 25 KTS FROM 290-310 DEGREES WILL END WITH
SUNSET...WITH SURFACE WINDS SETTLING TO 300-330 DEGREES AT 7-11 KTS AFTER
080100Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR INZ036-
037-039>042-045>049-054>057-064-065-072.

&&

SYNOPSIS...CP
NEAR TERM...TUCEK
SHORT TERM...CP
LONG TERM....PUMA
AVIATION...JAS
Hazardous weather outlook, Apr 7, 4:46 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 AM EDT THU APR 7 2016

INZ021-028>031-035>049-051>057-060>065-067>072-080900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
446 AM EDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: BELOW FREEZING TEMPERATURES ARE POSSIBLE TONIGHT.

HAZARDS: TEMPERATURES BELOW FREEZING.

TIMING: LATE TONIGHT.

DISCUSSION: AFTER A DAY OF SCATTERED RAIN SHOWERS...TEMPERATURES
NEAR AND BELOW FREEZING ARE POSSIBLE TONIGHT AS COLD AIR MOVES
INTO CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND
AGAIN MONDAY AND MONDAY NIGHT. A RAIN SNOW MIX IS POSSIBLE
THURSDAY NIGHT AND AGAIN FRIDAY NIGHT. BELOW FREEZING TEMPERATURES
ARE EXPECTED FRIDAY NIGHT AND SATURDAY NIGHT.

DISCUSSION: AN ACTIVE WEATHER PATTERN WILL CONTINUE WITH AN UPPER
TROUGH PARKED OVER THE EASTERN U.S. BRINGING BELOW NORMAL
TEMPERATURES TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:44 AM EDTFreeze WatchINDBartholomew, Boone, Decatur, Delaware, Hamilton, Hancock and 12 more12 hr
Apr 7, 10:53 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren4 days
Apr 7, 10:53 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren5 days
Apr 7, 3:26 PM EDTFreeze WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more12 hr

Nearby

Freeze Warnings in Indiana, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.